# SDR VNAA2019100121101

- Difficulty date: February 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 37,797 hours, 27,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76409
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK #4 INOP LIGHTS NOT ILLUMINATING. REMOVED AND REPLACED #4 EMERGENCY POWER SUPPLY BATTERY IAW CRJ 700 AMM 33-51-17-000/400-801
